Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 602539, 10 pages
http://dx.doi.org/10.1155/2013/602539
Research Article

A New Construction of Multisender Authentication Codes from Pseudosymplectic Geometry over Finite Fields

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 7 December 2012; Accepted 20 February 2013

Academic Editor: Song Cen

Copyright © 2013 Xiuli Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuli Wang, “A New Construction of Multisender Authentication Codes from Pseudosymplectic Geometry over Finite Fields,” Journal of Applied Mathematics, vol. 2013, Article ID 602539, 10 pages, 2013. https://doi.org/10.1155/2013/602539.